MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO PRELUDESYNC EVO RADIAL COMPRESSION DEVICE

MERIT MEDICAL SYSTEMS MEXICO PRELUDESYNC EVO RADIAL COMPRESSION DEVICE
Catalog Number SRB29LBAC/B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Pseudoaneurysm (2605)
Date of Event 04/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the complaint database and device history record cannot be performed as a lot number was not provided.
 
Event or Problem Description
The account alleges that they experienced issues when using the sync evo band, resulting in several hematomas that led to pseudoaneurysms that required surgical intervention to repair.The physician was not sure how the evo band contributed to the patient's injury but did confirm that they are using the stat seal product on all radial procedures with 1 hour recovery times along with the sync evo band.

Brand Name
PRELUDESYNC EVO RADIAL COMPRESSION DEVICE
Common Device Name
RADIAL COMPRESSION DEVICE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key21989452
Report Number3011642792-2025-00059
Device Sequence Number12840460
Product Code DXC
UDI-Device Identifier00884450567876
UDI-Public00884450567876
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K180723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSRB29LBAC/B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STAT SEAL
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown